Loperamide addiction withdrawal journey need support - Part 4

By gbread · Mar 25, 2015 · ·
  1. Good Morning RoadDog! I look each day now and read your comments. I actually read and reread these and the others you posted in your journal. It's the only thing that helps a loperamide addicted withdrawal, I find. To read someone who did it, and their daily struggle I found so so inspiring! I was reading it way after you wrote it, and it was like reading a novel where you route for the guy and can't WAIT to find out the ending. I kept reading and going from page to page and saw your troubles, your heartaches, your triumphs. Once when you wrote about your wife, the chickens, the farm, rushing around and feeling like crap. You are a miracle! IT was then I knew I could do it too and I thank you again.

    Day 3: Take 5 in the AM and 4 in the PM. Last night slept 7 hours (can't beat THAT!!) Tossed a lot. Had a nightmare that I actually went through several days of severe cold turkey withdrawals. Weird! Strange dreams to say the least. Sweating on and off, but not soaking. Little arm numbness, runny nose, aching, but not too bad really. Stomach issues always in the morning. Who knows what and how it will come out. Yesterday was normal. Today was normal. I just feel gas and slight stomach pain right before I go. (sorry to be graphic but I feel it's good to be honest, as that's a private issue most people are afraid to ask ) I find that it's better when I eat healthy and drink fluids all day.

    Take hydroxyzine and clonidine today also as prescribed. Also my vitamins. Going to mop the floors and do housework. I am getting out in the sun every day also at least 15-30 minutes and walk my dog. Sunshine is healing!

    I don't know how I tapered down to this point! I don't know other than I did it SLOWLY and when I felt it getting bad, I bumped up BUT ONLY one or two pills a day. I never went way up. What really worked was patience. If I could just take my dose and wait a few hours, it invariably got better. I just had to stick it out. Plus I pray every morning on my knees and beg for help to quit these pills. I just want to be able to get better so I can contribute to society and be present in my own family! I am tired of this selfish way of living. It leaves me empty.

    I hope these posts aren't too long and babbling. Is it okay to ramble on and on? I am just trying to convey my thoughts clearly so as to help someone else relate to the thoughts on this journey.

    Will be adding more today I fear. I can feel the sadness and fear coming in. Who am I and Why am I here? I know I'm intense, but oh well. RoadDoggy knows this road and Im following in his steps. It's a train wreck to be sure. I'll check back in a few hours. It's the only thing that helps.
    Much love and thanks and support to all here!
    GBread

    gbread added 475 Minutes and 38 Seconds later...

    Feeling pretty low. I took my last dose of 4 pills. I made some tea and it helps my stomach rumbling. I am just in my head at the moment coming off this loperamide. I have never felt high on this drug. Ever. I never potentiated it. I never felt high from it from the head up anyways. It just made oxy withdrawals feel better. Temporarily. The hell I have faced coming off of this mentally is much worse than alcohol or oxy to be honest. I don't know it's just a subtle demon. I have cried and wondered what is going to happen when I totally jump off?! Will I go crazy and lose my mind or will I be spared weaning this slowly of the worst that RoadDoggy, KingLope and Artsygal had? I guess I shall be the online experiment. Up to this point I have really only had mental sadness.

    My life is good if you looked at it. I have a warm bed to sleep in, friends that care, food to eat, family that loves me, a dog that adores me. I have no complaints. But I just feel depressed sometimes.

    gbread added 907 Minutes and 2 Seconds later...

    Hi to all,

    Day 4- Taking 3 in the AM and 3 in the PM today. Yes I'm dropping. That's 6 loperamide (2mg) a day.
    I'll be taking this for hopefully 3 days.

    Last night I slept well for 8 hours! I had strange sensations in my head, arms and it was almost like a demon was trying to get out, like tiny tremors! Has anyone else had that? And then I would sweat and it seemed to pass. On and off sweating all night, weird dreams for sure. No stomach pain and went to the bathroom normal again this morning. Yey!

    I woke up with a sense of dread. I have sad feelings like I feel alone and that no one understands but a few of you here. I wonder if I have the strength to do this last stretch, am I in for a horror show? I get almost panicked thinking about the future and will I survive? Appetite is bad, I feel so drained. How can I ever rebuild my life? I've got to get a job and pay off debts. I haven't had a job in years, working with our family's business here at home, hiding out from the world, afraid of everything. I guess that is why I started in the first place. Sorry I'm rambling. I just want to be normal. I want to have a purpose. What a life.

Comments

  1. Kitts
    Hey GBread,

    Don't worry too much about the future, if you possibly can. I know that's a WHOLE lot easier said than done though. Well done for dropping the dose. You're making such fast progress.

    The feeling you had - the tiny tremors, did you have it in your legs as well? Did it feel like little electrical shocks, or like a crawly feeling? Did it go away when you moved around?

    Hang on in there G. You're on track. :thumbsup:
    Hugs, Kitts.
To make a comment simply sign up and become a member!